MathSciNet Relay Station
MathSciNet bibliographic data
MR908797 (88j:47062) 47F05 (35F05)
Friedrich, Jürgen On first order partial differential operators on bounded regions of the plane. Math. Nachr. 131 (1987), 33–47.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement